MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VALVE, O.P.S (STERILE); OVERPRESSURE SAFETY VALVE

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VALVE, O.P.S (STERILE); OVERPRESSURE SAFETY VALVE
Model Number LH130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that the valve leaked.It is unknown when this event occurred, whether there was a delay in the procedure, whether the surgery was completed successfully and if there was any effect on the patient or results of the surgery.Terumo continues to attempt to gain more information regarding this event from the user facility.The product was changed out.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on august 26, 2021.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 4114, 3221, 4315).Type of investigation: #1: 4114 - device not returned.Investigation findings: 3221 - no findings available.Investigation conclusions: 4315 - cause not established.The affected sample was not returned for investigation and a lot number was not provided; therefore a thorough investigation could not be performed.All ops valves are subjected to a 100% leak test that undergoes 5 separate programs to test that each component in the valve is functioning properly.These units are also 100% visually inspected both during the leak testing step and during packaging.It is most likely that the unit had been over pressurized during use, causing the unit to leak.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
VALVE, O.P.S (STERILE)
Common Device Name
OVERPRESSURE SAFETY VALVE
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key12374135
Report Number1124841-2021-00202
Device Sequence Number19143549
Product Code DTL
UDI-Device Identifier00699753450226
UDI-Public(01)00699753450226
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K820297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLH130
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1